Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Asymptotic behavior of products $ C\sp{p}=C+\cdots +C$ in locally compact abelian groups


Authors: W. R. Emerson and F. P. Greenleaf
Journal: Trans. Amer. Math. Soc. 145 (1969), 171-204
MSC: Primary 22.20
MathSciNet review: 0249535
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0249535-2
PII: S 0002-9947(1969)0249535-2
Article copyright: © Copyright 1969 American Mathematical Society